MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0; HYDROCEPHALUS MANAGEMENT
Model Number FX602T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Examnitation of the device is not applicable as the valve is still implanted.Investigation on-going.Should relevant additional information/ investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 (#fx602t) was implanted during a procedure performed on an unknown date.According to the complainant, after a preventive check up, the adjustment did not work.However, the patient was fine and has no symptoms, so a revision was not performed.Therefore, the complaint device was not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Description of complaint on may 25, 2022 we received knowledge about a complaint.We were informed that a valve is not adjustable.At that time the patient showed no symptoms.A revision was not performed.However, additional information was received on august 08, 2022 which revealed that the device was explanted.Further product information was not made available.The clinic stated the sample was not available for investigation.Manufacturing and quality control data because the serial number of the device is unknown we are not able to trace production and quality control data.We confirm all parameters have been inspected and approved during the manufacturing.We assure that production and quality control ensure that only products that conform to specifications are made available on the market.Conclusion information: an investigation was not possible because the product is not available.With reference to the reason for the complaint, we would like to point out that deposits in the valve could be responsible for the functional impairment.Deposits caused by natural substances in the cerebrospinal fluid, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Small amounts of non-visible deposits/proteins might compromise the integrity of the valve.Due to missing information (patient data, serial number, device itself), we are unable to provide a meaningful analysis.
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information/ investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Additional information was received which revealed that valve was explanted.The date that the explantation was performed is not known.

Brand Name
PROGAV 2.0
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key14776436
Report Number3004721439-2022-00175
Device Sequence Number11096448
Product Code JXG
UDI-Device Identifier04041906503222
UDI-Public4041906503222
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX602T
Device Catalogue NumberFX602T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer08/08/2022
08/29/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date08/30/2022
09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown